# SDR J7SA20170123001

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N474FX
- Make and model: Lear 45LEAR
- Aircraft serial: 506
- Aircraft time: 1,798 hours, 1,383 cycles
- Engine: Hnywl TFE73140R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Monopole
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO SEVERAL NR 1 ENGINE ROLL BACKS.  DURING CLIMB SHORTLY AFTER TAKEOFF. ENGINE RELIT AND SEEMED TO OPERATE NORMALLY DURING APPROACH AND LANDING. LANDED WITHOUT INCIDENT.   REPLACED THE N2 MONOPOLE. LEAK AND OPS CHECKED GOOD.
